Mathematica Bohemica, Vol. 143, No. 4, pp. 355-376, 2018


On non-oscillation on semi-axis of solutions of second order deviating differential equations

Sergey Labovskiy, Manuel Alves

Received March 1, 2017.   First published December 15, 2017.

Abstract:  We obtain conditions for existence and (almost) non-oscillation of solutions of a second order linear homogeneous functional differential equations $u"(x)+\sum_i p_i(x) u'(h_i(x))+\sum_i q_i(x) u(g_i(x)) = 0$ without the delay conditions $h_i(x),g_i(x)\le x$, $i=1,2,\ldots$, and $u"(x)+\int_0^{\infty}u'(s){\rm d}_sr_1(x,s)+\int_0^{\infty} u(s){\rm d}_sr_0(x,s) = 0$.
Keywords:  non-oscillation; deviating non-delay equation; singular boundary value problem
Classification MSC:  34K11, 34K10, 34C10
DOI:  10.21136/MB.2017.0025-17


References:
[1] R. P. Agarwal, L. Berezansky, E. Braverman, A. I. Domoshnitsky: Nonoscillation Theory of Functional Differential Equations with Applications. Springer, Berlin (2012). DOI 10.1007/978-1-4614-3455-9 | MR 2908263 | Zbl 1253.34002
[2] N. V. Azbelev: Zeros of solutions of a second-order linear differential equation with time-lag. Differ. Equations 7 (1973), 865-873. MR 0289893 | Zbl 0272.34094
[3] N. V. Azbelev, V. P. Maksimov, L. F. Rakhmatullina: Introduction to the Theory of Functional Differential Equations. Methods and Applications. Contemporary Mathematics and Its Applications 3. Hindawi Publishing Corporation, New York (2007). MR 2319815 | Zbl 1202.34002
[4] L. Berezansky, E. Braverman: Some oscillation problems for a second order linear delay differential equation. J. Math. Anal. Appl. 220 (1998), 719-740. DOI 10.1006/jmaa.1997.5879 | MR 1614948 | Zbl 0915.34064
[5] A. I. Domoshnitskij: Extension of Sturm's theorem to apply to an equation with time-lag. Differ. Equations 19 (1983), 1099-1105; translation from Differ. Uravn. 19 (1983), 1475-1482. MR 0718547 | Zbl 0538.34038
[6] P. Hartman: Ordinary Differential Equations. Birkhäuser, Basel (1982). MR 0658490 | Zbl 0476.34002
[7] I. V. Kamenev: Necessary and sufficient conditions for the disconjugacy of the solutions of a second order linear equation. Differ. Uravn. 12 (1976), 751-753 (In Russian.) MR 0412516 | Zbl 0335.34016
[8] V. A. Kondrat'ev: Sufficient conditions for non-oscillatory or oscillatory nature of solutions of equation $y"+ p (x) y = 0$. Dokl. Akad. Nauk SSSR 113 (1957), 742-745 (In Russian.) MR 0091393 | Zbl 0088.06104
[9] M. A. Krasnosel'skij, P. P. Zabreiko, E. I. Pustylnik, P. E. Sobolevskii: Integral Operators in Spaces of Summable Functions. Monographs and Textbooks on Mechanics of Solids and Fluids. Noordhoff International Publishing, Leyden (1976). MR 0385645 | Zbl 0312.47041
[10] M. G. Kreĭn, M. A. Rutman: Linear operators leaving invariant a cone in a Banach space. Usp. Mat. Nauk 3 (1948), 3-95 (In Russian.) MR 0027128 | Zbl 0030.12902
[11] S. Labovskii: Little vibrations of an abstract mechanical system and corresponding eigenvalue problem. Funct. Differ. Equ. 6 (1999), 155-167. MR 1733234 | Zbl 1041.34050
[12] S. Labovskii, A. Shindiapin: On existence of nontrivial solution of a singular functional differential equation. Funct. Differ. Equ. 5 (1998), 183-194. MR 1681191 | Zbl 1050.34518
[13] S. M. Labovskij: A condition for the nonvanishing of the Wronskian of a fundamental system of solutions of a linear differential equation with a delayed argument. Differ. Equations 10 (1975), 316-319. MR 0380049 | Zbl 0315.34082
[14] S. M. Labovskij: Constancy of the sign of the Wronskian of a fundamental system, of Cauchy’s function, and of Green’s function of a two-point boundary-value problem for an equation with delay. Differ. Equations 11 (1976), 1328-1335. Zbl 0347.34052
[15] S. M. Labovskij: Positive solutions of linear functional-differential equations. Differ. Equations 20 (1984), 428-434; translation from Differ. Uravn. 20 (1984), 578-584. MR 0742813 | Zbl 0593.34064
[16] S. M. Labovskij: Positive solutions of a two-point boundary-value problem for a singular linear functional equation. Differ. Equations 24 (1988), 1116-1123; translation from Differ. Uravn. 24 (1988), 1695-1704. MR 0972847 | Zbl 0675.34034
[17] S. Labovskiy: On monotone solutions of a linear functional differential equation. Reports of The Extended Sessions of a Seminar of The I. N. Vekua Institute of Applied Mathematics, vol. 3, 1990, pp. 102-105.
[18] S. Labovskiy: On existence of positive on semi-axis solutions for a second order deviating differential equations. Int. Miniconf. Qualitative Theory of Differential Equations and Applications, Moscow, 2013, pp. 190-207.

Affiliations:   Sergey Labovskiy, Plekhanov Russian University of Economics, Stremyanny lane​ 36, Moscow, 117997, Russia, e-mail: labovski@gmail.com; Manuel Joaquim Alves, Universidade Eduardo Mondlane, Av. Julius Nyerere/Campus 3453, Maputo, Mozambique, e-mail: mjalves.moz@gmail.com


 
PDF available at: